# SDR IPXA2014020701808

- Difficulty date: January 23, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 14,429 hours, 9,170 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING INNER FLAP UPPER SKIN REPAIR DOUBLER BETWEEN RIBS 11-14 AND STGR 2.1-2.2 CHAFED.  REPAIRED RT WING INNER FLAP UPPER SKIN BETWEEN RIBS 11-14 AND STGR 2.1-2.2 IAW STASA EA 300-5750-01-A5059-IR AND EO A300-5750-533352-A.
